Search Results

There are 17420 results for: content related to: Financial Mathematics in Continuous Time


    Australian & New Zealand Journal of Statistics

    Volume 52, Issue 4, December 2010, Pages: 383–401, E. Beutner and E. Cramer

    Article first published online : 16 DEC 2010, DOI: 10.1111/j.1467-842X.2010.00591.x

  2. Product a-frames and proximity

    Mathematical Logic Quarterly

    Volume 54, Issue 1, February 2008, Pages: 12–26, Douglas S. Bridges

    Article first published online : 30 JAN 2008, DOI: 10.1002/malq.200710033

  3. Time Petri Nets – Analysis Methods and Verification with TINA

    Modeling and Verification of Real-Time Systems: Formalisms and Software Tools

    Bernard Berthomieu, Florent Peres, François Vernadat, Pages: 19–49, 2010

    Published Online : 27 JAN 2010, DOI: 10.1002/9780470611012.ch1

  4. Stochastic homogenization of Hamilton-Jacobi-Bellman equations

    Communications on Pure and Applied Mathematics

    Volume 59, Issue 10, October 2006, Pages: 1489–1521, Elena Kosygina, Fraydoun Rezakhanlou and S. R. S. Varadhan

    Article first published online : 21 APR 2006, DOI: 10.1002/cpa.20137

  5. Exotic Option Pricing

    Lévy Processes in Finance: Pricing Financial Derivatives

    Wim Schoutens, Pages: 119–134, 2003

    Published Online : 1 SEP 2003, DOI: 10.1002/0470870230.ch9

  6. The arithmetic of cuts in models of arithmetic

    Mathematical Logic Quarterly

    Volume 59, Issue 4-5, August 2013, Pages: 332–351, Richard Kaye

    Article first published online : 6 AUG 2013, DOI: 10.1002/malq.201200062

  7. Semi-parametric estimation of non-separable models: a minimum distance from independence approach

    The Econometrics Journal

    Volume 13, Issue 3, October 2010, Pages: S28–S55, Ivana Komunjer and Andres Santos

    Article first published online : 21 SEP 2010, DOI: 10.1111/j.1368-423X.2010.00317.x

  8. You have free access to this content

    Clinical Microbiology and Infection

    Volume 13, Issue s1, April 2007, Pages: S109–S608,

    Article first published online : 26 MAR 2007, DOI: 10.1111/j.1469-0691.2007.01733.x

  9. Embedding vector-valued Besov spaces into spaces of γ -radonifying operators

    Mathematische Nachrichten

    Volume 281, Issue 2, February 2008, Pages: 238–252, Nigel Kalton, Jan van Neerven, Mark Mark and Lutz Weis

    Article first published online : 10 JAN 2008, DOI: 10.1002/mana.200510598

  10. You have free access to this content
    Large covariance estimation by thresholding principal orthogonal complements

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 75, Issue 4, September 2013, Pages: 603–680, Jianqing Fan, Yuan Liao and Martina Mincheva

    Article first published online : 12 AUG 2013, DOI: 10.1111/rssb.12016

  11. A constraint-stabilized time-stepping approach for rigid multibody dynamics with joints, contact and friction

    International Journal for Numerical Methods in Engineering

    Volume 60, Issue 14, 14 August 2004, Pages: 2335–2371, Mihai Anitescu and Gary D. Hart

    Article first published online : 11 JUN 2004, DOI: 10.1002/nme.1047

  12. An extension of Chaitin's halting probability Ω to a measurement operator in an infinite dimensional quantum system

    Mathematical Logic Quarterly

    Volume 52, Issue 5, October 2006, Pages: 419–438, Kohtaro Tadaki

    Article first published online : 4 OCT 2006, DOI: 10.1002/malq.200410061

  13. Comparison of Expressiveness for Timed Automata and Time Petri Nets

    Combinatorial Optimization and Theoretical Computer Science

    Béatrice Bérard, Franck Cassez, Serge Haddad, Didier Lime, Olivier-Henri Roux, Pages: 93–144, 2010

    Published Online : 3 FEB 2010, DOI: 10.1002/9780470611098.ch4

  14. You have free access to this content

    Clinical Microbiology and Infection

    Volume 15, Issue s4, May 2009, Pages: S107–S612,

    Article first published online : 22 MAY 2009, DOI: 10.1111/j.1469-0691.2009.02858.x

  15. Global regular solutions to Cahn–Hilliard system coupled with viscoelasticity

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 17, 30 November 2009, Pages: 2197–2242, Irena Pawłow and Wojciech M. Zaja̧czkowski

    Article first published online : 23 MAR 2009, DOI: 10.1002/mma.1131

  16. Local existence of solutions of a three phase-field model for solidification

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 12, August 2009, Pages: 1496–1518, Bianca Morelli Calsavara Caretta and José Luiz Boldrini

    Article first published online : 11 NOV 2008, DOI: 10.1002/mma.1094

  17. Stability of global and exponential attractors for a three-dimensional conserved phase-field system with memory

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 18, December 2009, Pages: 2368–2404, Gianluca Mola

    Article first published online : 19 MAY 2009, DOI: 10.1002/mma.1139

  18. Boundary value problem for the N-dimensional time periodic Vlasov–Poisson system

    Mathematical Methods in the Applied Sciences

    Volume 29, Issue 15, October 2006, Pages: 1801–1848, M. Bostan

    Article first published online : 23 MAY 2006, DOI: 10.1002/mma.752

  19. On the solutions of the linear integral equations of Volterra type

    Mathematical Methods in the Applied Sciences

    Volume 30, Issue 18, December 2007, Pages: 2329–2369, İsmet Özdemir and Ö. Faruk Temizer

    Article first published online : 9 MAY 2007, DOI: 10.1002/mma.888

  20. A boundary value problem for the spherically symmetric motion of a pressureless gas with a temperature-dependent viscosity

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 16, 15 November 2009, Pages: 2071–2101, Bernard Ducomet and Šárka Nečasová

    Article first published online : 16 FEB 2009, DOI: 10.1002/mma.1123